# SDR DALA2021061603285

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,059 hours, 20,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR DOES NOT CLOSE CORRECTLY KNUCKLE KNOCKER WON'T EXTEND. CORRECTIVE ACTION: MOVED LOOSE DOOR TRIM INSULATION THAT WAS BLOCKING 1R DOOR KNUCKLE KNOCKER FROM EXTENDING. NOW IT EXTENDS WHEN ARMED. (7827428)
